Singularities of inner functions associated with hyperbolic maps



Evdoridou, Vasiliki, Fagellab, Nuria, Jarque, Xavier and Sixsmith, David J ORCID: 0000-0002-3543-6969
(2019) Singularities of inner functions associated with hyperbolic maps. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 477 (1). 536 - 550.

[img] Text
inner functions 14.pdf - Accepted Version

Download (421kB)
Item Type: Article
Uncontrolled Keywords: Transcendental dynamics, Inner functions, Hyperbolic functions
Depositing User: Symplectic Admin
Date Deposited: 17 Apr 2019 14:49
Last Modified: 16 Aug 2022 03:11
DOI: 10.1016/j.jmaa.2019.04.045
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3037292